... nervous will that go away?
I don't know how long you have suffered with anxiety, but for me that nervous feeling in the pit of my stomach comes and goes consistently. I think it is because I am pretty sensitive to things going on around me. Try to eat healthy food and don't go without eating. Be patient with yourself and maybe explore where the nervous feeling is coming from. Take care.
You may have to give the medication a bit more time to become fully effective. Many people begin to see improvements as early as the first week or two but it often takes 6-8 weeks to feel the full benefits. Also, you're on a starting dosage... you may find that eventually you may have to increase your dose. Stay in touch with your health care provider and let her/him know exactly how you're progressing.
In the mean time, you should do what jak suggests and do things that will help take your mind off your worries. Exercising... even if just a long walk... yoga, meditation. Deep breathing exercises are particularly helpful when you start to feel that pinch in your stomach.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.